# SDR SWAA2022030329775

- Difficulty date: April 30, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL VAPOR BARRIER HAS A 15' CRACK AT LBL35. / LT MLG WHEEL WELL VAPOR BARRIER 15' CRACK AT LBL35 WAS REPAIRED IAW SRM 51-70-04-2R-10
